# SDR CALA2024031800759

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 76,399 hours, 28,062 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0211981
- Condition: Inoperative
- Location: Sta393.75, E/E B
- Part time: 57,094 hours, 24,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT LIGHT ON AND ALTN LIGHT ON, AUTO FAIL LIGHT GOES OFF WHEN PRESSURIZATION MODE SELECTOR SWITCH IS AT ALTN CONTROLLER, CAB OFF 29-2131-9-0003 8011 ON 58-2131-9-0002 7023 CONTROLLER, CAB OFF 29-2131-9-0003 8011 ON 0000 TRIED TO PERFORM BITE TEST FIM 21-31-00 OF DCPC 2 AND HAD NO RESPONSE FROM LRU. REMOVED AND REPLACED DCPC 2 AMM 21-21-01. OPS CHECK SAT. PARTS USED: 29-2131-9-0003,QTY :1 ADD EMP:U085461 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1534125 SN OFF 8011
